We here investigate the exponential stability of a kind of linear systems of ﬁrst order with variable delay. By means of an auxiliary functional, we discuss exponential stability of solutions of the system considered. During the proof, we also beneﬁt from linear matrix inequalities (LMIs).
Digital Object Identifier (DOI)
GOZEN, Melek and TUNC, Cemil
"A Note on the Exponential Stability of Linear Systems with Variable Retardations,"
Applied Mathematics & Information Sciences: Vol. 11
, Article 30.
Available at: https://dc.naturalspublishing.com/amis/vol11/iss3/30